# SDR HEEA072695

- Difficulty date: April 19, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N21497
- Make and model: Bell 206L-3
- Aircraft serial: 51518
- Aircraft time: 11,237 hours
- System (JASC): 3418 · Stall Warning System
- Part: Horn
- Part number: SC628P
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORN HAS STEADY SOUND ONLY, MUST PULSATE. SCRAPPED AND REPLACED WITH SERVICEABLE UNIT.
